CSN Login
Members Online: 4

You are here

some good news

impactzone's picture
impactzone
Posts: 532
Joined: Aug 2006

Well I strted cycle 3 yesterday. I am 4000mg Xeloda, oxyplatin, eributux at Stanford in a 3 week cycle. Last week I had the worst week every with every side efeect possible happening at the same time, sick, diarria, rash, I HATE the erbitux rash... WORST EVER...

I did get sme good news though my CEA post surgery was 10.6 (this was with 1 known liver met, after 1 treatment it went to 17.9 (Dr said it often goes up the first time). The second result was a CEA of 6.6. They were very happy with this as other liver markers and blood numbers were good too. I will go 4 rounds and I have a CT scn set up for Nov 29, final chemo on Dec 14 and surgery in Jan.

But I fell like even if I am sick I have a handle to hold onto with a falling CEA level.
Thanks all
Impactzone

jams67's picture
jams67
Posts: 927
Joined: May 2006

It's a pretty scary ride. I'm glad to hear you are on a level stretch of the roller coaster. Bet your next CEA will be even better. Let us know.

CAMaura
Posts: 719
Joined: Feb 2005

You are working REALLY hard - and I applaud you. Hoping next week is a little better. I do hear that the Erbitux is nasty on the skin. Although, I know someone who had good luck with letting the skin layer wiht the rash dry out (instead of putting lotion on it) with hydrogen peroxide, have it sluff off and then skin was relatively okay...I know it sounds a little odd and scary, but it worked. Anyway, all the best to you and it sounds as if you are in good spirits...That is a good thing! Take care - Maura

rthornton's picture
rthornton
Posts: 346
Joined: May 2005

I used Erbitux for a few months ... hated that damn rash! I haven't had an Erbitux infusion since mid-April and I STILL have some remnants of the rash. I have heard that Keflex is good for taking care of the rash, but I never tried it. Maybe you could talk to your doctor about this antibiotic.

Rodney

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

First of all,
NAKED HAPPY DANCE for the CEA drop!!!!

I did not have eributux, so I can't help there. I CAN share the 'every side effect' statement...me, too! Why the onc didn't tell me some of them, which would have made them less scary, is beyond me....

Oh well, you will have Christmas WITHOUT chemo!!! This is MY first year in 2 years to experience that, too (last year was the chemo for the breast cancer that followed the rectal cancer the year before).

I will raise a glass of nog to you!!!

Hugs, Kathi

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

Happy to hear the good news about the CEA level. Definitely something to hold on to while you're feeling so lousy. I once heard that getting a bad rash means the erbitux is working. I never got too bad of a rash, which perhaps explains why my tumors grew when I was on it.
Wishing you the best while you complete your treatment
Mary

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

Impactzone -

Good to hear that treatment seems to be working. Good also to hear a positive note in your posts. Remember, your attitude is the biggest part of your cure!

Hang tough - as you seem to be - and you'll be done with this crap before you know it.

Be well.

- SpongeBob

finner
Posts: 232
Joined: Jan 2005

Hi
Like Mary, my rash was not too bad with erbitux and tumours gre. Hold on to that thought. Godd news re cea. Good luck with rest of stuff.
XXX
Margo

finner
Posts: 232
Joined: Jan 2005

Hi
Like Mary, my rash was not too bad with erbitux and tumours gre. Hold on to that thought. Godd news re cea. Good luck with rest of stuff.
XXX
Margo

Subscribe to Comments for "some good news"